# SDR 2005UALA01255

- Difficulty date: November 9, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 21,345 hours, 7,805 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE WAS DAMAGED BETWEEN FR73 & FR74 AND STR 41R TO 41L DURING AIRCRAFT JACKING, SKIN AND 6 EACH SHEAR TIES WERE BENT.  *S/D*  REPLACED 6 EA SHEAR TIES BETWEEN STR 41R & 41, 3EA ON FR73 AND FR74 REF SRM 51-42-11.  INSTALLED 2EA TRIPLER REPAIRS PER SRM 53-00-11 FIG 204 & 205, AT FR 73 STR 42R & FR73 STR 42R.
